# SDR IXXA20240912063

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N619AZ
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 91,142 hours, 12,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Part time: 91,142 hours, 12,181 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED INSPECTIONS AND MAINTENANCE, AISLE STAND EMERGENCY FLASHLIGHT INOPERATIVE. AISLE STAND EMERGENCY FLASHLIGHT REMOVED AND REPLACED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 25-60-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
